MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AAB00
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age or date of birth, weight, and ethnicity: unknown/ not provided.Implant date: not applicable, as lens was not implanted.Explant date: not applicable, as lens was not explanted.Initial reporter email address: unknown/not provided.Initial reporter telephone number: (b)(6).An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that when the surgeon opened the intraocular lens (iol) box, they found the iol had no sterile packaging (pouches) inside.No patient involvement.No further info available.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes.Returned to manufacturer? yes.Date returned to manufacturer: june 21, 2021.Section h3: device evaluated by manufacturer? yes.Device evaluation: sterility assurance issues cannot be confirmed, because no pouches were received with the product return.Visual inspection under magnification revealed, viscoelastic residue on the optic body and haptics.Which is consistent with a lens that was handled during implanting.The lens was cleaned, a scratch was observed, on the optic body, but this may be attributed to handling and cannot be confirmed, to be related to manufacturing.The complaint issue could not be confirmed.And no product deficiency could be identified.Manufacturing record evaluation: based on the manufacturing records review and historical complaint review, there is no indication, of a product malfunction or product quality deficiency.No nonconformity report, documentation or labeling changes, and escalations are required.A search revealed, that no other complaints have been received for this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11861028
Report Number2648035-2021-07853
Device Sequence Number3789378
Product Code HQL
UDI-Device Identifier05050474548695
UDI-Public(01)05050474548695(17)241004
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2024
Device Model NumberAAB00
Device Catalogue NumberAAB0000215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1